question-icon

Hi, I took the morning after pill and 10minutes after

default
Posted on Sat, 2 Feb 2019
Question: Hi,

I took the morning after pill and 10minutes after taking it I had diarrhoea. Do I need to take the pill again?
doctor
Answered by Dr. Bonnie Berger-Durnbaugh (50 minutes later)
Brief Answer:
The diarrhea will not affect the efficacy of the pill you took.

Detailed Answer:
Hello XXXXXXX

If you vomited 10 minutes after taking the pill I would say yes, take another. But 10 minutes isn't enough time for the pill to have gotten into your large intestine, so having had diarrhea should not be a problem.

So you should be fine with the pill you took.

I hope this information helps.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Bonnie Berger-Durnbaugh

General & Family Physician

Practicing since :1991

Answered : 3138 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi, I took the morning after pill and 10minutes after

Brief Answer: The diarrhea will not affect the efficacy of the pill you took. Detailed Answer: Hello XXXXXXX If you vomited 10 minutes after taking the pill I would say yes, take another. But 10 minutes isn't enough time for the pill to have gotten into your large intestine, so having had diarrhea should not be a problem. So you should be fine with the pill you took. I hope this information helps.